Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Low BP, anemia, have uneasiness throughout the day, No improvement with changed diet, calcium channel blockers. What is the cause?

My mother, age 68, black female, was on beta blockers, now calcium channel blockers - but not daily. The dosage has changed often to try and regulate blood pressure. She has also taken water pills, but she experiences lightheadedness , dizziness and fatigue . Either BP is too high or drops too low. She changed her diet, but still experience low BP - 103/67. She has seen a few doctors to no avail and also a neurologist (still waiting results). She had a colonoscopy 5 months ago, and was also diagnosed anemic. She is losing hope, faith and stressed with fear. Some days she feels fine, and then others she is in the bed resting. She has had blood work 2 or more times with low iron, then Vitamin D deficient, etc., but still she experiences BP too low. What could be happening? She lives in a small rural town in Alabama with very limited actvity.
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Internal Medicine Specialist 's  Response
dear friend, Welcome to HCM.
I will need more data, details of test results to recommend something. but the current picture looks like nutritional anaemia. but can have other causes.
pl. revert with reults of tests, others etc.
are kidney fuction tests alright?
would like to help.
Answered: Thu, 19 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor